×

zbMATH — the first resource for mathematics

Found 43 Documents (Results 1–43)

Osaka: Osaka City University, Advanced Mathematical Institute. 174 p. (2018).
BibTeX Cite
WorldCat.org
Suh, Young Jin (ed.) et al., Hermitian-Grassmannian submanifolds. Daegu, Korea, July 2016. Proceedings of the 20th international workshop on Hermitian symmetric spaces and submanifolds, IWHSSS 2016, Daegu, Korea, July 26--30, 2016. Singapore: Springer (ISBN 978-981-10-5555-3/hbk; 978-981-10-5556-0/ebook). Springer Proceedings in Mathematics & Statistics 203, 69-82 (2017).
MSC:  53C40 53C30 53C56
BibTeX Cite
Full Text: DOI
WorldCat.org

Filter Results by …

Document Type
Reviewing State
Author
Journal
Year of Publication
Classification